# SDR AALA201806229003

- Difficulty date: June 5, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ATTACHMENT BOLT ON LOWER END FORWARD SLAT TRACK LOCATED AT BS 1166, RIBS 22 - 23.  REPLACED THE BOLT IAW AMM 27-84-66.
